# SDR UALA2011032901495

- Difficulty date: March 28, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 42,972 hours, 17,411 cycles
- Engine: Iae V2527A5
- Engine time: 48,505 hours, 19,373 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL IN CABIN.  REPLACED FILTERS PER MM. OKAY FOR SERVICE.
